MathSciNet Relay Station
MathSciNet bibliographic data
MR1226141 05C70 (05C38)
Seyffarth, Karen Packings and perfect path double covers of maximal planar graphs. Discrete Math. 117 (1993), no. 1-3, 183–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement